FDA Approved Drugs and User Comments: DIOVAN

User Comments:


For High Blood Pressure “I had used Diovan for some time which worked well and when the insurance provider had me to switch to Valsartan and I began to have problems and now am not able to go back to Diovan because of the expense of it, the charge $402.00 for a three month supply. Outrageous!”

Jack (taken for 10 years or more) March 3, 2018


For High Blood Pressure “I took Lisinopril for about a year and a half. I coughed so bad all the time I could not stand it any longer. Stopped up head and hard to breathe. My doctor changed me to Diovan 160mg and I have been on it for 2 months now and my head has cleared and my cough is completely gone. My blood pressure has been in the. 110’s over 60’s. So far I am very happy with Diovan!!!”

Bigbob65 August 3, 2017


For High Blood Pressure “Shortly after beginning Diovan, I started coughing, and it just never stopped. Little by little, it increased to the point, that I just couldn’t take it anymore. I still have a lingering cough, but not as bad as when I stopped. I am hoping it will stop completely with time. I wish I had known it was a common side affect before I started using it. Now I am afraid to take a different med for high blood pressure, until I research it thoroughly.”

Bobby Jo Marie May 26, 2017


For High Blood Pressure “Took for 2 weeks OK, then suddenly hit me like a ton of bricks. Tingling sensation all over body, night leg cramps. I was on the generic, then had the pharmacy switch to the name brand ($274). The name brand seems stronger, as when I take it, 3 hours later, I get a tingling all over my body. I will stop taking this until the effects go away and try again.”

jim0523 (taken for less than 1 month) February 21, 2017


For High Blood Pressure “Been on diovan for at least three years, suffering many side effects: muscle pain, sudden hairloss and thinning, as well as intermittent tingling on the back of my head. I have also had weight gain, problems with blood sugar and loss of erections. I still have sexual desire but my erections aren’t adequate. I have pain in my stomach which is increasing with time, sometimes kind of burning like an ulcer and coldness in my feet. I have also started developing small lumps of fat under my skin and marks on my skin resembling age spots but are not. The pills are not having as good an effect on my blood pressure anymore. It went way up. I just don’t know what medicine to switch to.”

Unhappycustomer December 31, 2016


For High Blood Pressure “I’ve been on Diovan, and labetalol. 2 wks ago my bp bottomed out. Hospital took me off labetalol, and cut my Diovan to 160mg. Stayed 190’s over 120’s to 130’s. I put myself back to 320mg. It is now starting to come down.”

Cher56 April 23, 2016

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.